MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(4)) displayed "system error, out of service, revert to manual cpr" error message was confirmed during functional testing.The system error could not be verified in the platform's archive because data could not be downloaded due to a defective processor board, likely attributted to normal wear and tear.The autopulse platform was manufactured in january 2008 and it is 13 years old, well past beyond its expected serviceable life of 5 years.The processor board needs to be replaced to remedy this issue.Upon visual inspection, cracked front enclosure was observed likely due to user mishandling such as a drop.The observed physical damage is not related to the reported complaint.The damaged front enclosure needs to be replaced to address this issue.As part of routine service during testing, the platform was examined, and unrelated to the reported complaint, the encoder drive shaft does not rotate smoothly, exhibits binding and resistance due to a sticky clutch plate.The sticky clutch plate needs deburring to address the issue.The cause for the sticky clutch could be due to normal wear and tear.The impact of a sticky clutch was not severe enough to make the platform non-functional.The platform archive data could not be downloaded, likely due to defective processor board and therefore, unable to verify the error message.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering up the device; thus, confirming the reported complaint.To remedy, the processor board needs to be replaced.Waiting on customer's approval for service repair.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse platform with serial number (b)(4).
 
Event or Problem Description
During device check at customer site, a zoll benelux representative observed the autopulse platform (serial #(b)(4)) displayed "system error, out of service, revert to manual cpr " upon powering on.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11758706
Report Number3010617000-2021-00367
Device Sequence Number3329005
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2021
Initial Report FDA Received Date05/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1